Search the Community
Showing results for tags 'psychiatric nightmare'.
cogitoergonumb posted a topic in Introductions and updatesHello, TL;DR I've recently reduced my Venlafaxine fairly quickly(over a month) from 225mg to 75mg. @75mg I'm a little nauseous, anxious and have diahrrea but it's bearable Should I keep it at this level (bearable) till it settles, or should I go up 37.5mg to 112.5mg for a while? Sorry in advance for the essay, it's been a long road. I was going through a rough time last year and was put on Venlafaxine(Age 28, no previous psych experience). After the first dose I vomited and went into severe reaction, not sleeping, psychosis. Fortunately my parents were over visiting for a couple of weeks. Unfortunately my parents took me to a psychiatric ward because I didn't sleep for days on end and couldn't function. Here in Germany it is more common to be in for longer periods of time, I ended up there for 4 Months. The doctors kept putting me on more and more different medications. I was on Mirtazapine(15mg), Escilatopram(??), lorazepam(3mg), Lamotrigine(200mg) and finally Venlafaxine(225mg) again(with Lamotrigine and Mirtazapine and Pipamperone, a first gen antipsychotic). A lot of this was due to me not describing how badly these drugs were messing me up. I do have a fear that I may never fully recover from this assault on my central nervous system but here's hoping. The final diagnosis was bipolar but a lot of the manic behaviours I displayed, I had never had before antidepressant treatment. I managed to get off the Benzo (lorazepam), Pipamperone and Lamotrigine fairly easily. Lamotrigine was giving me splitting constant headaches so I had to axe that fairly soon. I went back to work in January and have been doing a staged return which will finish with my full 8.5 Hour day in May. Fast forward to now. I've been off the Lamotrigine completely for round about a month not entirely on the wishes of my outpatient Psychiatrist. No negative effects and mentally feeling quite stable. I've been on venlafaxine now for 6 months and have decided to start a reduction in this too as I have not felt positive effects from any of the SSRI/SNRI drugs that I was on, including Venlafaxine. I will still be taking Mirtazapine because I feel it helps with my sleep problems. I may cut that out sometime in the future but definitely not now. I have successfully reduced my dose to 75mg for 2 weeks and I'm feeling a wee bit queezy, headachey and off (lots of toilet breaks at work) but not too much. My plan for the moment is to ride it out at this level for a couple more weeks before I make the next jump (1.5x37.5mg, bead counting method) Because I have light WD symptoms, should I go back up another half dose, or should I just ride it out until I'm stable?